Horocycle averages on closed manifolds and transfer operators - Sorbonne Université Access content directly
Journal Articles Tunisian Journal of Mathematics Year : 2022

Horocycle averages on closed manifolds and transfer operators

Alexander Adam
  • Function : Author

Abstract

We adapt to $C^r$ Anosov flows on compact manifolds a construction for $C^r$ discrete-time hyperbolic dynamics ($r>1$), obtaining anisotropic Banach or Hilbert spaces on which the resolvent of the generator of weighted transfer operators for the flow is quasi-compact. We apply this to study the ergodic integrals of the horocycle flows $h_\rho$ of $C^r$ codimension one mixing Anosov flows. In dimension three, for any suitably bunched $C^3$ contact Anosov flow with orientable strong-stable distribution, we establish power-law convergence of the ergodic average. We thereby implement the program of Giulietti-Liverani in the "real-life setting" of geodesic flows in variable negative curvature, where nontrivial resonances exist.

Dates and versions

hal-03206154 , version 1 (23-04-2021)

Identifiers

Cite

Alexander Adam, Viviane Baladi. Horocycle averages on closed manifolds and transfer operators. Tunisian Journal of Mathematics, 2022, 4 (3), pp.387-441. ⟨hal-03206154⟩
29 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More